کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
6415650 | 1335747 | 2012 | 25 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Compositions of n satisfying some coprimality conditions
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
An â-composition of n is a sequence of length â of positive integers summing up to n. In this paper, we investigate the number of â-compositions of n satisfying two natural coprimality conditions. Namely, we first give an exact asymptotic formula for the number of â-compositions having the first summand coprime to the others. Then, we estimate the number of â-compositions whose summands are all pairwise coprime.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 132, Issue 12, December 2012, Pages 2922-2946
Journal: Journal of Number Theory - Volume 132, Issue 12, December 2012, Pages 2922-2946
نویسندگان
Daniela Bubboloni, Florian Luca, Pablo Spiga,